# SDR SWIA202163101

- Difficulty date: November 21, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N113SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000407
- Aircraft time: 20,444 hours, 11,148 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR OTBD PCU FAILED BACKLASH FUNCTIONAL CHECK     (C-CHECK RO 12/19/2021)    REMOVED AND REPLACED RH OUTBOARD ELEVATOR PCU TOGGLE LINK TO ELEVATOR BOLT AND BUSHING REF EMB175 AMM 27-32-01. RH ELEVATOR OUTBOARD PCU BACKLASH FUNCTIONAL CHECKPASSED AT THIS TIME. REF ATTACHED TASK CARD 27-32-01-006-RH.
